# SDR SWIA201232209

- Difficulty date: October 28, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 36,677 hours, 48,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT PAX DOOR ENTRY WAY.  (C-CHECK)  REPLACED LEFT FLOOR OMEGA BEAM TOP BUTT STRAP IAW SRM.
